# SDR REXA2012100501386

- Difficulty date: October 5, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N8894A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7894
- Aircraft time: 19,851 hours, 17,115 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Servo Valve
- Condition: Faulty
- Location: Nlg Steering
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT 3841 FROM YYZ TO JFK RECEIVED NOSE WHEEL STEERING CAUTION MESSAGE.  IT WOULD NOT RESET PER QRH.  EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  AIRCRAFT WAS TOWED OFF THE RUNWAY AND THE SYSTEM WAS RESET.  REMOVED AND REPLACED ELECTRO HYDRAULIC SERVO VALVE IAW AMM 32-51-15.  OPS CHECK PERFORMANCE IAW AMM 32-51-10.  OPS CHECKS GOOD FOR SERVICE.
